# SDR USAA950628

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Chafed
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND 2 INCH BY .5 INCH CHAFED AREA AT STA 1059 LONGERON 20R ON BELTFRAME.  BLENDED OUT AREA, TREATED AND PRIMED INSTALLED DOUBLER REPAIR PER SRM 53-03 FIG 2A.  (W)
